# SDR SWAA2013040314458

- Difficulty date: March 27, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 64,578 hours, 60,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 360 + 9.5, STR 16L.  REMOVED AND REPLACED STRINGER IAW AAR EA.
